# SDR P5CA0601482

- Difficulty date: May 18, 2006
- Submitted: May 25, 2006
- Operation: Air carrier
- Aircraft: N452PA
- Make and model: Boeing 747-46NF
- Aircraft serial: 30810
- Aircraft time: 22,489 hours, 3,918 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Circuit Card
- Part number: 285U0035211
- Part serial: D00464
- Condition: Failed
- Location: Cooling Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE EQUIPMENT COOLING CARD FAIL.  REMOVED AND REPLACED EQUIPMENT COOLING CONTROL CARD PER AM 21-58-05 AND 20-41-02.  OPS CHECK NORMAL, NO FAULTS NOTED.
